Electron. J. Diff. Equ., Vol. 2012 (2012), No. 140, pp. 1-10.

Fast propagation for nonlocal delay equations with slowly decaying initial values

Fuguo Zhu

This article concerns the long time behavior of solutions to nonlocal delay equations when the initial values decay slowly at infinity towards the unstable steady state. By constructing proper auxiliary functions, it is proved that the lower bounds of asymptotic speed for spreading is larger any given positive constant, which implies the fast propagation.

Submitted June 28, 2012. Published August 19, 2012.
Math Subject Classifications: 35C07, 35K57, 37C65.
Key Words: Fast propagation; traveling wave solutions; asymptotic spreading.

Show me the PDF file (220 KB), TEX file, and other files for this article.

Fuguo Zhu
School of Mathematics and Statistics
Hexi University
Zhangye, Gansu 734000, China
email: fugzhu@yeah.net

Return to the EJDE web page